![]() |
Volumn 123, Issue 1-3, 1996, Pages 394-402
|
Modulational stability in dispersive optical systems with cascaded nonlinearity
|
Author keywords
[No Author keywords available]
|
Indexed keywords
CONTINUOUS WAVE SOLUTIONS;
DISPERSIVE OPTICAL SYSTEMS;
MODULATIONAL STABILITY;
QUADRATIC NONLINEARITIES;
STABILITY BOUNDARIES;
BOUNDARY CONDITIONS;
COMPUTER SIMULATION;
LIGHT MODULATION;
MATHEMATICAL MODELS;
NONLINEAR OPTICS;
OPTICAL SYSTEMS;
SOLITONS;
OPTICAL WAVEGUIDES;
|
EID: 0029779136
PISSN: 00304018
EISSN: None
Source Type: Journal
DOI: 10.1016/0030-4018(95)00543-9 Document Type: Article |
Times cited : (21)
|
References (22)
|